# SDR USAA2012041200007

- Difficulty date: April 9, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 55,523 hours, 8,265 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F5347716100600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 5.5 INCH LONG CRACK IN AFT CARGO DOOR ACTUATOR BEAM ASSEMBLY BETWEEN FR62 TO FR63, -Y1727.  REPLACED AFT CARGO DOOR ACTUATOR BEAM ASSEMBLY IAW EA 134646 & SRM 51-42-11.
